# SDR RYNA2011010600003

- Difficulty date: January 3, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N764RD
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26204
- Aircraft time: 59,809 hours, 13,727 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: SG81911
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR PHOTO LUMINESCENT LIGHT COVER BROKEN.  REMOVED AND REPLACED PHOTO LUMINESCENT STRIP SG8191-1 PER SAFETY GLOW MM 33RY02.
